# SDR SWAA2013081219138

- Difficulty date: August 5, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 51,310 hours, 29,879 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CRACKED AT BS 663, LBL 33.  REPAIRED WEB IAW SRM.
